# SDR AALA202406056539

- Difficulty date: May 23, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 67,262 hours, 28,522 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND HORIZONTAL STABILIZER RIB THIRD STIFFENER, AT STABILIZER STA 92.70, REPAIRED RIB PER SRM 55-10-09-2R-4 REPAIR 4.
